# SDR CALA2009021900103

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 28,846 hours, 10,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 AND R-2 EMERGENCY EXIT SIGN / LIGHT IS INOPERATIVE.  REMOVED AND REPLACED R-2 DOOR EXT EXIT BULB IAW B737 M/M 33-51-03.  OPERATIONAL CHECK GOOD.
